MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM SHORT HUMERAL DIAPHYSIS - CEMENTLESS - SIZE 8; CEMENTLESS HUMERAL DIAPHYSIS

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM SHORT HUMERAL DIAPHYSIS - CEMENTLESS - SIZE 8; CEMENTLESS HUMERAL DIAPHYSIS
Catalog Number 04.01.0181
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 january 2021: lot 1910850: (b)(4) items manufactured and released on 12-mar-2020.Expiration date: 2025-03-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional device involved: batch review performed on 22 january 2021: reverse shoulder system 04.01.0123 humeral reverse hc liner ø39/+3mm (k170452)lot.2004293: (b)(4) items manufactured and released on 09-jul-2020.Expiration date: 2025-07-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Batch review performed on 22 january 2021: reverse shoulder system 04.01.0173 glenosphere 39xø27 (k170452)lot.1909882: (b)(4) items manufactured and released on 26-mar-2020.Expiration date: 2025-03-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with other two similar reported events.
 
Event or Problem Description
Revision surgery performed due to shoulder luxation and short humeral diaphysis mobilization after about 1 month from the primary surgery date.Glenosphere, liner, metaphysis and diaphysis have been revised.

Brand Name
REVERSE SHOULDER SYSTEM SHORT HUMERAL DIAPHYSIS - CEMENTLESS - SIZE 8
Common Device Name
CEMENTLESS HUMERAL DIAPHYSIS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11214838
Report Number3005180920-2021-00061
Device Sequence Number4104278
Product Code PHX
UDI-Device Identifier07630040715898
UDI-Public07630040715898
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K180089
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/02/2025
Device Catalogue Number04.01.0181
Device Lot Number1910850
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2020
Initial Report FDA Received Date01/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight72